×

Found 72 Documents (Results 1–72)

Approximations of the images and integral funnels of the \(L_p\) balls under a Urysohn-type integral operator. (English. Russian original) Zbl 07676195

Funct. Anal. Appl. 56, No. 4, 269-281 (2022); translation from Funkts. Anal. Prilozh. 56, No 4, 43-58 (2022).
MSC:  47H30
PDFBibTeX XMLCite
Full Text: DOI arXiv

Some problems concerning the solvability of the nonlinear stationary Boltzmann equation in the framework of the BGK model. (English. Russian original) Zbl 1373.35214

Trans. Mosc. Math. Soc. 2016, 87-106 (2016); translation from Tr. Mosk. Mat. O.-va 77, No. 1, 103-130 (2016).
PDFBibTeX XMLCite
Full Text: DOI

On the construction of a nonnegative solution for one class of Urysohn-type nonlinear integral equations on a semiaxis. (English. Russian original) Zbl 1242.45005

Ukr. Math. J. 63, No. 1, 134-145 (2011); translation from Ukr. Mat. Zh. 63, No. 1, 110-118 (2011).
PDFBibTeX XMLCite
Full Text: DOI

Solvability of some classes of nonlinear integro-differential equations with noncompact operator. (English. Russian original) Zbl 1242.45008

Russ. Math. 55, No. 1, 79-87 (2011); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2011, No. 1, 91-100 (2011).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field